# SDR DHL9774104C

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOORBEAM HAS SURFACE CORROSION AT LOWER FLANGE AT FASTENER HOLE, BS 1130 RBL 46.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 51-40-4, ANGLE 15 BY 1 BY 2, STRAP 1 BY 15.
